Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

December 20, 2012Pulaski County, Wilcox County, Georgia

NWS Atlanta, GA issued this special weather statement at Dec 20, 2012, 3:29 PM EST for Pulaski County, Wilcox County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 20, 2012, 3:29 PM EST (20:29 UTC)
Expired
Dec 20, 2012, 4:00 PM EST
In force
31 min
Issued by
NWS Atlanta, GA

Counties Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-12-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-12-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2398 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WWUS82 KFFC 202029
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EST THU DEC 20 2012

GAZ107-108-202100-
329 PM EST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILCOX AND
PULASKI COUNTIES UNTIL 400 PM EST...

AT 325 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR 
MOCK SPRINGS TO ABOUT 10 MILES SOUTHWEST OF DOUBLE RUN... AND MOVING 
EAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS 
MOVE ACROSS PARTS OF WILCOX AND PULASKI COUNTIES THROUGH 400 PM EST. 
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOCK SPRINGS... 
BROWNDALE...PLEASANT VIEW...SEVILLE...POPE CITY... PINEVIEW... 
WALLACE...FINLEYSON...PULASKI STATE PRISON...DOUBLE RUN... 
PITTS...HARTFORD...HAWKINSVILLE...MOBLEY CROSSING AND ROCHELLE.

&&

LAT...LON 3185 8361 3230 8361 3235 8344 3227 8335
      3225 8337 3218 8330 3215 8332 3213 8331
      3210 8333 3207 8330 3201 8330 3200 8328
      3198 8329 3193 8322 3189 8320 3188 8318
      3184 8318
TIME...MOT...LOC 2028Z 248DEG 37KT 3222 8358 3203 8360
          3181 8369

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 20, 2:55 PM EST, 34 minutes earlier.

Area forecast discussion, Dec 20, 2:55 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EST THU DEC 20 2012

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
SHOWERS AND VERY ISOLATED THUNDERSTORMS CONTINUE ACROSS THE AREA
TODAY AS A RESULT OF A FRONTAL BOUNDARY EXPECTING TO PUSH THROUGH
THE STATE BY THIS EVENING. THE MAIN THREAT CONTINUES TO BE ACROSS
SOUTH AND PORTIONS OF CENTRAL GEORGIA AS WARM AIR ADVECTION AND
DIURNAL HEATING INCREASED INSTABILITIES AHEAD OF THE FRONT. EXPECT
THIS ACTIVITY TO BE THROUGH THE FORECAST AREA BETWEEN 01-03Z.

WRAP AROUND MOISTURE...COMBINED WITH POST-FROPA TEMPERATURES WILL
SUPPORT SNOW FLURRIES ACROSS FAR NORTHEAST GEORGIA THIS EVENING AND
TONIGHT. DO NOT ANTICIPATE ANY ACCUMULATIONS.

A TIGHT PRESSURE GRADIENT AND STRONG VERTICAL COLD AIR ADVECTION
WILL SUPPORT WINDY CONDITIONS THROUGH FRIDAY. EXPECTING 20-30 MPH
WINDS WITH GUSTS TO 40-45 MPH. HAVE UPDATED THE WIND ADVISORY FOR
THE NORTH GEORGIA MOUNTAINS TO BEGIN THIS AFTERNOON...AS SOME
LOCATIONS /OUTSIDE THE CONVECTION/ AREA ALREADY MEETING THIS
CRITERIA. FOR THE REMAINING CWA...HAVE CONTINUED THE WIND ADVISORY
FROM 6PM TONIGHT THROUGH 7PM FRIDAY. WITH TIGHT PRESSURE GRADIENT
REMAINING ACROSS THE FAR NORTH GEORGIA MOUNTAINS...HAVE CONTINUED
WITH THE ADVISORY THROUGH SATURDAY MORNING.

THE STRONG CAA WILL ALLOW TEMPERATURES TO DROP INTO THE MID 20S TO
LOW 30S OVERNIGHT. THESE TEMPERATURES...COMBINED WITH THE HIGH
WINDS...WILL ALLOW WIND CHILL VALUES TO DROP INTO THE TEENS AND LOW
20S...AND POSSIBLY SOME SINGLE DIGITS IN THE HIGHER ELEVATIONS. BE
SURE TO BUNDLE UP THE KIDS AT THE BUS STOP FRIDAY.

WINDS WILL CALM SATURDAY AS FRONT CONTINUES TO PUSH OFF OVER THE
ATLANTIC AND HIGH PRESSURE BUILDS IN. LOWS WILL BE CHILLY AGAIN
SATURDAY...A FEW DEGREES COLDER THAN FRIDAY LOWS...AND HIGHS WILL
WARM INTO THE 50S.

31

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
STILL DISCREPANCIES PRESENT IN LATEST MODEL SOLUTIONS FOR INFLUENCE
OF SHORT WAVES AND MOISTURE FIELD EARLY NEXT WEEK....THOUGH
BETTER AGREEMENT WITH A WARM FRONT LIFTING NORTH ACROSS AREA TUESDAY
NIGHT. HAVE THEREFORE RAISED POPS SLIGHTLY ACROSS NORTH GA FOR THIS
PERIOD...WHICH IS NOW LIKELY INSTEAD OF HIGH END CHANCE FOR SHOWERS.
THE GFS HAS A SIGNIFICANTLY STRONGER AND MORE PROGRESSIVE SFC LOW
DEVELOPING ACROSS THE SOUTHEAST CONUS THAN THE ECMWF TOWARD MIDWEEK.
HAVE NOT ALTERED MUCH TO THE FORECAST DUE TO UNCERTAINTY WITH THE
SYSTEM. HAVE TRENDED TEMPS HOWEVER TO A BLEND OF LATEST GUIDANCE
GENERALLY FROM TUESDAY NIGHT THROUGH THURSDAY. MADE NO OTHER CHANGES
TO FORECAST. PREVIOUS DISCUSSION FOLLOWS...

BAKER

PREV DISCUSSION... /ISSUED 600 AM EST THU DEC 20 2012/

LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AN H5 RIDGE BUILDS INTO THE REGION SATURDAY BRINGING DRIER AND MORE
STABLE AIR ALONG WITH A WARMING TREND. THIS RIDGE WILL BE SHORT
LIVED AS THE FLOW FLATTENS TO VERY PROGRESSIVE ZONAL FLOW BY SUNDAY.
THE FIRST SHORT WAVE IN A SERIES OF SHORT WAVES WILL MOVE ACROSS THE
CWA LATE SUNDAY AND INTO MONDAY. FROM THIS POINT TIMING OF THE SHORT
WAVES WILL BE TRICKY AS THE FLOW IS FAST AND THE MODELS APPEAR TO BE
HAVING A DIFFICULT TIME MAINTAINING CONTINUITY WITH IN THEMSELVES.
WILL GO WITH CHANCE POPS BEGINNING SUNDAY NIGHT AND CONTINUE POPS
THROUGH THE LONG TERM...FAVORING HIGHER POPS TOWARD MID WEEK AS BOTH
MODELS SHOWING A SIGNIFICANT SYSTEM MOVING ACROSS THE CWA.

17

.FIRE WEATHER...
WITH RAIN TODAY...FUEL MOISTURE IS ABOVE CRITICAL THRESHOLDS.
ALTHOUGH RELATIVE HUMIDITY WILL DROP INTO THE 20S FRIDAY
AFTERNOON...AND WITH HIGH WINDS ACROSS THE AREA...NO FIRE DANGER
STATEMENT OR RED FLAG WARNING ARE ANTICIPATED AT THIS TIME.

31

&&

.AVIATION...
18Z UPDATE...
FRONT PUSHING THROUGH THE AREA THIS AFTERNOON WILL CONTINUE TO
PRODUCE SHOWERS AND ISOLATED THUNDERSTORMS. IFR CIGS AND MVFR
VSBYS ASSOCIATED WITH PRECIP. FRONT SHOULD BE THROUGH THE ATL/CSG
AREAS BETWEEN 19-20Z. QUICKLY IMPROVING CONDITIONS BEHIND THE
FRONT...WITH BKN VFR CONDITIONS BY EARLY EVENING...AND FEW-SCT
HIGH CLOUDS INTO THE OVERNIGHT HOURS. WINDS WILL BE THE MAIN
CONCERN...WITH WEST 12-16KT AND GUSTS TO 20-25KT BEHIND THE FRONT INTO
THE OVERNIGHT PERIOD...AND 17-22 KT WITH GUSTS AS HIGH AS 30-32KT
FRIDAY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND VSBY THROUGH 22Z.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          31  47  24  53 /  40   5   0   0
ATLANTA         28  46  26  51 /  20   0   0   0
BLAIRSVILLE     27  41  19  47 /  20   5   0   0
CARTERSVILLE    27  45  22  49 /  20   5   0   0
COLUMBUS        32  52  27  57 /  20   0   0   0
GAINESVILLE     30  44  25  52 /  20   5   0   0
MACON           32  52  25  56 /  40   0   0   0
ROME            27  46  21  50 /  10   0   0   0
PEACHTREE CITY  28  48  22  52 /  20   0   0   0
VIDALIA         38  54  30  57 /  60   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 6 PM THIS EVENING TO 7 PM EST FRIDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...
POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...
SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALKER...
WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...WHITFIELD...
WILCOX...WILKES...WILKINSON.

WIND ADVISORY UNTIL 7 AM EST SATURDAY FOR THE FOLLOWING ZONES:
DAWSON...FANNIN...GILMER...LUMPKIN...PICKENS...TOWNS...UNION...
WHITE.

WIND ADVISORY UNTIL 7 PM EST FRIDAY FOR THE FOLLOWING ZONES:
MURRAY.

&&

SHORT TERM...31
LONG TERM....17/BAKER
AVIATION...31
Hazardous weather outlook, Dec 20, 2:51 PM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EST THU DEC 20 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-212000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
251 PM EST THU DEC 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

..SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING PRIMARILY SOUTH OF INTERSTATE 20. STRONG WINDS REACHING
WIND ADVISORY CRITERIA ARE EXPECTED BEHIND THE COLD FRONT
PRIMARILY THIS EVENING THROUGH FRIDAY...

WEATHER HAZARDS EXPECTED...
A STRONG COLD FRONT WILL CONTINUE TO PUSH EASTWARD ACROSS THE AREA
TODAY. INSTABILITY IS FORECAST TO BE LIMITED...HOWEVER...THE
PRESENCE OF STRONG LOW LEVEL AND DEEP LAYER SHEAR WILL CREATE THE
POTENTIAL FOR STRONG DAMAGING WINDS OR PERHAPS A TORNADO WITH ANY
STORMS WHICH CAN DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT.
THE BEST CHANCES FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF
INTERSTATE 20 IN GEORGIA WHERE INSTABILITY COULD BE HIGH ENOUGH TO
SUPPORT STRONGER STORMS.

VERY STRONG WINDS AND COLD AIR FILTERING INTO THE REGION THIS
AFTERNOON AND EVENING INTO TOMORROW BEHIND THE COLD FRONT WILL
MAKE FOR BRISK CONDITIONS. SUSTAINED WINDS OF 20-25 MPH AND GUSTS
OF 35-40 MPH ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA...WITH
LOCALLY STRONGER WINDS IN THE HIGHER ELEVATIONS OF NORTH GEORGIA.
WIND ADVISORIES HAVE BEEN ISSUED FROM THIS AFTERNOON AND EVENING
INTO FRIDAY NIGHT. WIND CHILL VALUES TONIGHT WILL RANGE FROM THE
MID TEENS IN THE NORTH TO MID 20S SOUTHEAST ACROSS CENTRAL
GEORGIA. LOWER VALUES IN THE SINGLE DIGITS ARE POSSIBLE IN THE
HIGH ELEVATIONS OF NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

STRONG WINDS WILL CONTINUE THROUGH FRIDAY ON THE BACK SIDE OF A
POTENT LOW PRESSURE SYSTEM AND WILL MAKE FOR A VERY BRISK DAY.
SUSTAINED WINDS OF 20-25 MILES PER HOUR WITH GUSTS OF 35-40 MILES
PER HOUR WILL CONTINUE TO BE POSSIBLE ACROSS ALL OF NORTH AND
CENTRAL GEORGIA...WITH LOCALLY STRONGER WINDS POSSIBLE ACROSS THE
HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. WIND ADVISORIES
WILL CONTINUE UNTIL FRIDAY NIGHT. THE COMBINATION OF THE
HEIGHTENED WINDS WITH COLD TEMPERATURES WILL RESULT IN WIND CHILL
VALUES RANGING FROM THE LOW TO MID TEENS IN NORTH GEORGIA TO THE
UPPER TEENS AND LOW 20S IN SOUTHERN PORTIONS OF CENTRAL GEORGIA.
SINGLE DIGIT WIND CHILLS WILL AGAIN BE POSSIBLE IN THE HIGHER
ELEVATIONS OF NORTH GEORGIA.

THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS ON MONDAY AND
WEDNESDAY...THOUGH THERE IS UNCERTAINTY WITH THE FORECAST. PLEASE
MONITOR THE LATEST FORECASTS FOR ANY CHANGES IN FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THROUGH THIS
EVENING FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.

In the hours before

Special weather statement, Dec 20, 2:17 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EST THU DEC 20 2012

GAZ103-202000-
217 PM EST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WEBSTER COUNTY
UNTIL 300 PM EST...

AT 215 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM ABOUT 7
MILES WEST OF SEMINOLE TO 18 MILES SOUTHWEST OF KIMBROUGH... AND
MOVING EAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WEBSTER
COUNTY THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE SEMINOLE...KIMBROUGH...WESTON...PRESTON...WESTON...
LEVERETTS...DUMAS AND CENTERPOINT.

&&

LAT...LON 3192 8465 3215 8464 3216 8465 3218 8463
      3219 8464 3223 8465 3221 8460 3219 8460
      3219 8456 3213 8452 3213 8443 3193 8444
      3191 8446
TIME...MOT...LOC 1916Z 265DEG 34KT 3216 8471 3204 8477
          3190 8491
Special weather statement, Dec 20, 2:26 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EST THU DEC 20 2012

GAZ068>070-202000-
226 PM EST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PIKE...LAMAR AND
UPSON COUNTIES UNTIL 300 PM EST...

AT 224 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS WITH HEAVY RAIN FROM 6 MILES NORTHWEST OF MILNER TO
SPREWELL BLUFF STATE PARK...MOVING EAST AT 40 MPH.

WIND GUSTS OF 35 MPH ARE POSSIBLE AS THIS LINE OF SHOWERS WITH HEAVY
RAIN MOVES ACROSS PIKE...LAMAR AND UPSON COUNTIES THROUGH 300 PM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CREST...
LIFSEY SPRINGS...ZEBULON...ROWLAND...HANNAHS MILL...ATWATER...
SUNNYSIDE...SPREWELL BLUFF STATE PARK...MEANSVILLE...THE ROCK...
THOMASTON...LIBERTY HILL...MILNER...ALDORA AND PIEDMONT.

&&

LAT...LON 3301 8445 3319 8435 3317 8404 3293 8409
      3293 8412 3285 8412 3280 8413 3284 8446
      3286 8449 3287 8447 3288 8451 3292 8452
TIME...MOT...LOC 1923Z 269DEG 35KT 3319 8427 3300 8437
          3286 8447

16
Special weather statement, Dec 20, 2:35 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EST THU DEC 20 2012

GAZ092-093-104-202030-
235 PM EST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SUMTER...SCHLEY
AND MACON COUNTIES UNTIL 330 PM EST...

AT 234 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
CEDAR CREEK TO ABOUT 10 MILES WEST OF PLAINS... AND MOVING EAST AT
40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF SUMTER...SCHLEY AND MACON COUNTIES THROUGH 330
PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR
CREEK...WALLS CROSSING...FRIENDSHIP...CONCORD...PLAINS...MURRAYS
CROSSROADS...ELLAVILLE...SHILOH...IDEAL...LA CROSSE...CROXTON
CROSSROADS...FOUNTAINVILLE...BUMPHEAD...FIVE POINTS AND SUMTER.

&&

LAT...LON 3196 8445 3243 8438 3238 8435 3240 8433
      3237 8426 3240 8425 3240 8419 3251 8411
      3253 8400 3252 8405 3249 8388 3244 8384
      3229 8385 3225 8396 3216 8403 3192 8392
      3191 8433 3187 8435
TIME...MOT...LOC 1934Z 269DEG 33KT 3240 8438 3220 8442
          3199 8456
Special weather statement, Dec 20, 2:43 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST THU DEC 20 2012

GAZ105-106-202030-
243 PM EST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRISP AND DOOLY
COUNTIES UNTIL 330 PM EST...

AT 242 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
LILLY TO ABOUT 18 MILES SOUTHWEST OF FORT EARLY... AND MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF CRISP AND DOOLY COUNTIES THROUGH 330 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER
WMA...DRAYTON...DOOLING...BYROMVILLE...LILLY...GEORGIA VETERANS
MEMORIAL STATE PARK...PINEHURST...UNADILLA...VIENNA...FORT
EARLY...RICHWOOD...RAINES...EAST CRISP...TREMONT AND HATLEY.

&&

LAT...LON 3183 8388 3184 8393 3185 8394 3193 8392
      3203 8396 3205 8398 3209 8398 3216 8404
      3219 8402 3229 8390 3229 8361 3185 8361
      3180 8363 3180 8380
TIME...MOT...LOC 1942Z 236DEG 38KT 3216 8388 3196 8401
          3172 8414
Special weather statement, Dec 20, 2:47 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EST THU DEC 20 2012

GAZ080-202030-
247 PM EST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TAYLOR COUNTY
UNTIL 330 PM EST...

AT 245 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
MAUK TO NEAR CHARING... AND MOVING EAST AT 35 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS TAYLOR COUNTY THROUGH 330 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE MAUK...HOWARD...CHARING... RUPERT...
BUTLER...POTTERVILLE...FICKLING MILL AND REYNOLDS.

&&

LAT...LON 3254 8445 3257 8441 3263 8439 3269 8419
      3268 8410 3264 8406 3259 8407 3253 8401
      3252 8405 3252 8401 3250 8402 3252 8406
      3251 8411 3240 8420 3240 8425 3238 8426
      3240 8434 3238 8436
TIME...MOT...LOC 1946Z 266DEG 25KT 3254 8440 3249 8438
          3244 8440
Special weather statement, Dec 20, 3:29 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EST THU DEC 20 2012

GAZ107-108-202100-
329 PM EST THU DEC 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILCOX AND
PULASKI COUNTIES UNTIL 400 PM EST...

AT 325 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR
MOCK SPRINGS TO ABOUT 10 MILES SOUTHWEST OF DOUBLE RUN... AND MOVING
EAST AT 45 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF WILCOX AND PULASKI COUNTIES THROUGH 400 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOCK SPRINGS...
BROWNDALE...PLEASANT VIEW...SEVILLE...POPE CITY... PINEVIEW...
WALLACE...FINLEYSON...PULASKI STATE PRISON...DOUBLE RUN...
PITTS...HARTFORD...HAWKINSVILLE...MOBLEY CROSSING AND ROCHELLE.

&&

LAT...LON 3185 8361 3230 8361 3235 8344 3227 8335
      3225 8337 3218 8330 3215 8332 3213 8331
      3210 8333 3207 8330 3201 8330 3200 8328
      3198 8329 3193 8322 3189 8320 3188 8318
      3184 8318
TIME...MOT...LOC 2028Z 248DEG 37KT 3222 8358 3203 8360
          3181 8369

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 12:55 PM ESTSpecial Weather StatementFFCHeard, Troup50 min
Dec 20, 1:07 PM ESTSpecial Weather StatementFFCHarris, Muscogee38 min
Dec 20, 1:13 PM ESTSpecial Weather StatementFFCCoweta, Meriwether77 min
Dec 20, 1:27 PM ESTSpecial Weather StatementFFCChattahoochee, Stewart63 min
Dec 20, 1:29 PM ESTSpecial Weather StatementFFCChattahoochee, Stewart61 min
Dec 20, 1:43 PM ESTSpecial Weather StatementFFCMuscogee32 min
Dec 20, 1:45 PM ESTSpecial Weather StatementFFCFayette30 min
Dec 20, 2:00 PM ESTSpecial Weather StatementFFCTalbot45 min
Dec 20, 2:01 PM ESTSpecial Weather StatementFFCPike29 min
Dec 20, 2:07 PM ESTSpecial Weather StatementFFCMarion38 min
Dec 20, 2:17 PM ESTSpecial Weather StatementFFCWebster43 min
Dec 20, 2:26 PM ESTSpecial Weather StatementFFCLamar, Pike, Upson34 min
Dec 20, 2:35 PM ESTSpecial Weather StatementFFCMacon, Schley, Sumter55 min
Dec 20, 2:43 PM ESTSpecial Weather StatementFFCCrisp, Dooly47 min
Dec 20, 2:47 PM ESTSpecial Weather StatementFFCTaylor43 min
Dec 20, 3:31 PM ESTSpecial Weather StatementFFCCrisp29 min
Dec 20, 3:33 PM ESTSevere Thunderstorm WarningFFCCrisp22 min
Dec 20, 3:42 PM ESTSpecial Weather StatementFFCJones33 min
Dec 20, 4:04 PM ESTSpecial Weather StatementFFCDodge26 min
Dec 20, 4:10 PM ESTRiver Flood WarningFFCForsyth7 hr

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.